Volume inequalitites for the i-th convolution bodies
Resumen: We obtain a new extension of Rogers–Shephard inequality providing an upper bound for the volume of the sum of two convex bodies K and L. We also give lower bounds for the volume of the k-th limiting convolution body of two convex bodies K and L. Special attention is paid to the (n - 1)-th limiting convolution body, for which a sharp inequality, which is equality only when K = -L is a simplex, is given. Since the n-th limiting convolution body of K and -K is the polar projection body of K, these inequalities can be viewed as an extension of Zhang’s inequality.
Idioma: Inglés
DOI: 10.1016/j.jmaa.2014.11.033
Año: 2015
Publicado en: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 424 (2015), 385-401
ISSN: 0022-247X

Factor impacto JCR: 1.014 (2015)
Categ. JCR: MATHEMATICS rank: 56 / 311 = 0.18 (2015) - Q1 - T1
Categ. JCR: MATHEMATICS, APPLIED rank: 88 / 254 = 0.346 (2015) - Q2 - T2

Factor impacto SCIMAGO:

Financiación: info:eu-repo/grantAgreement/ES/MICINN/MTM2009-10418
Financiación: info:eu-repo/grantAgreement/ES/MICINN/MTM2010-16679
Tipo y forma: Article (PrePrint)
Área (Departamento): Análisis Matemático (Departamento de Matemáticas)

Creative Commons You must give appropriate credit, provide a link to the license, and indicate if changes were made. You may do so in any reasonable manner, but not in any way that suggests the licensor endorses you or your use.


Exportado de SIDERAL (2016-12-19-10:09:34)

Este artículo se encuentra en las siguientes colecciones:
Articles > Artículos por área > Análisis Matemático



 Record created 2016-12-19, last modified 2016-12-19


Preprint:
 PDF
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)